# SDR RRXA98585

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3614944514
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME FS 380 WITH CORROSION IN FASTENER HOLE AT LONGERON 34 LEFT.  REMOVED CORROSION, TREATED AREA IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR BUSHING AND STRAP IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05598.
